# SDR IPXA2016102509887

- Difficulty date: October 19, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C.  LT WING FIXED LE BEADED DOUBLER AT XOS 643 - 648 IS CRACKED.  ACCOMPLISHED TEMP BEADED DOUBLER REPAIR AT LT WING FIXED L/E XOS 643-648 PER SRM 57-40-02 REPAIR 15 FIG 206.  MAJOR
